# SDR TRAX200701962

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 16,426 hours, 13,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Bs 302
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FORWARD OF THE PASSENGER DOOR AT FS 302.40L IS INOP.
